# SDR DALA1052260689

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 39,644 hours, 17,712 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND SEAT 24D AND 40D EMERGENCY ESCAPE LIGHTS INOPERATIVE.  MX REPLACED THE WIRE HARNESS AND PERFORMED EMERGENCY LIGHTS TEST IAW AMM. CHECKS GOOD. (20010-D1520)
